# SDR 2002FA0001314

- Difficulty date: November 7, 2002
- Submitted: November 21, 2002
- Operation: General aviation
- Aircraft: N332WE
- Make and model: Braero HS125700A
- Aircraft serial: 257186
- Engine: Garrtt TFE731*
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51509006C
- Part serial: 5511A
- Condition: Inoperative
- Location: Nr 1 Generator
- Part time: 556 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED LOSS OF NR 1 GENERATOR INFLIGHT, PROCEEDED TO DESTINATION.  WITHOUT INCIDENT, TROUBLESHOT AND FOUND NR1.  GCU GENERATOR CONTROL UNIT INOPERATIVE ALSO FUSE F1 ON PANEL ZX OPEN REPLACED GCU AND FUSE OPS CHECKED OK.
